MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER; CERCLAGE FIXATION
Model Number 498.806S
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during an unknown procedure on an unknown date, the surgeon had difficulty with a trochanteric reattachment device.The surgeon was unsure how to use the trochanteric attachment device and tried to use it on his own unsuccessfully.The device was removed from the patient.The procedure and patient outcome is unknown.Patient was scheduled for a follow up surgery on another date.This report is for a titanium (ti) trochanteric reattachment device with cables.This is report 1 of 1 for (b)(4).

Brand Name
TI TROCHANTERIC REATTACHMENT DEVICE W/CABLES/STANDARD-STER
Common Device Name
CERCLAGE FIXATION
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8240779
Report Number2939274-2019-55796
Device Sequence Number19380537
Product Code JDQ
UDI-Device Identifier10886982236975
UDI-Public(01)10886982236975
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K001709
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number498.806S
Device Catalogue Number498.806S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;